# SDR VNAA2014060300003

- Difficulty date: June 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 24,500 hours, 24,332 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 205X67510
- Part serial: 40712856
- Condition: Vibration
- Location: Nlg
- Part time: 86 hours, 83 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE TIRE VIBRATED AFTER GEAR RETRACTION.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R  NLG TIRES, R & R BOTH NLG WHEEL SPACERS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
